# SDR MAFPAPUA

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: General aviation
- Aircraft: PK-MA
- Make and model: Cessna TU206G
- Aircraft serial: U20606231
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: S2020
- Condition: Failed
- Location: Fuel Sump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INSTALLING THE WING FUEL TANK SUMP DRAIN AT THE MFG RECOMMENDED TORQUE VALUE OF 90 IN-LBS, THE DRAIN ITSELF FAILED, SEPARATING AT THE DRILLED HOLES JUST ABOVE THE FITTING HEAD.
